RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1977, Volume 32, Issue 6(198), Pages 245–246 (Mi umn3329)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

$M_C(G,h)$ schemes and the Mumford–Tate group

M. V. Borovoi


Full text: PDF file (284 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 21.04.1976

Citation: M. V. Borovoi, “$M_C(G,h)$ schemes and the Mumford–Tate group”, Uspekhi Mat. Nauk, 32:6(198) (1977), 245–246

Citation in format AMSBIB
\Bibitem{Bor77}
\by M.~V.~Borovoi
\paper $M_C(G,h)$ schemes and the Mumford--Tate group
\jour Uspekhi Mat. Nauk
\yr 1977
\vol 32
\issue 6(198)
\pages 245--246
\mathnet{http://mi.mathnet.ru/umn3329}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=480539}
\zmath{https://zbmath.org/?q=an:0377.14008}


Linking options:
  • http://mi.mathnet.ru/eng/umn3329
  • http://mi.mathnet.ru/eng/umn/v32/i6/p245

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:151
    Full text:58
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019